# SDR 9900161232

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Cit Sensor
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 3 ENGINE HAD LAGGING N1 INDICATION AND LOW FUEL FLOW INDICATION.  THE TAKEOFF WAS ABORTED AT 110 KTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CHECKED THE COMPRESSOR DISCHARGE LINE FOR LEAKS AND CLEANED THE LINE.  ALSO, THE CIT SENSOR WAS CHANGED.  AN ENGINE RUN WAS THEN PERFORMED WITH MAXIMUM POWER OBTAINED AND ALL PERFORMANCE PARAMETERS WITHIN LIMITS.
